# SDR VNAA0207012

- Difficulty date: July 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 16,760 hours, 20,968 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 96020111
- Part serial: 88
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 13,256 hours, 11,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9405 RETURNED TO THE FIELD AFTER THE AIRCRAFT BEHIND THEM REPORTED SOMETHING FELL OFF THE AIRCRAFT.  THE CREW ALSO RECEIVED A FEEDER TANK LOW CAS MESSAGE.  MAINTENANCE INSPECTED AND FOUND THAT A SMALL BIRD HAD STRUCK THE VERTICAL STABILIZER.  MAINTENANCE THEN INSPECTED AND REPLACED THE RIGHT HAND REFUELING BOX IN ACCORDANCE WITH 28-00-00.  OPERATIONAL CHECKS AND A FUNCTIONAL CHECK FLIGHT WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
